On the very strong summability of orthogonal series

Research output: Contribution to journalArticle

Abstract

We prove two theorems pertaining to the very strong summability of orthogonal series for general summability methods and present four consequences of them for classical summability methods.

Original languageEnglish
Pages (from-to)315-322
Number of pages8
JournalActa Mathematica Hungarica
Volume81
Issue number4
DOIs
Publication statusPublished - Dec 1998

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this